MathSciNet Relay Station
MathSciNet bibliographic data
MR2051127 34B20 (47E05)
Qi, Jiangang; Chen, Shaozhu Strong limit-point classification of singular Hamiltonian expressions. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1667–1674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement